# SDR AALA20100524TUL06

- Difficulty date: May 24, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 57,154 hours, 29,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SEAT TRACK PLUG IS OUT OF LIMITS.  REPAIRED CORROSION BY INSTALLING REPAIR PLUG PER AARD 53-20-00-10.
